# SDR ABXA20160331059

- Difficulty date: March 31, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T34108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVILY CORRODED AREA FOUND ON SKIN & TEAR STRAP FWD SIDE, STATION 1065, JUST BELOW STRINGER 13R.  REPAIRED DAMAGED AREA IAW REA B653-61986MR.  PN 145T3410-8, PART NAME SKIN, CORRODED LEVEL 2, EXACT FS & BS LOCSTION ON ACRAFT STATION 1065, EXACT STRINGER & WS LOCATED AT ON ACFT.  STRINGER S13R.
